Volume 55, Number 2
Previous Issue Next Issue

Yuqin Liu & Xing Fu

10.4208/jms.v55n2.22.01

J. Math. Study, 55 (2022), pp. 109-123.

Preview Purchase PDF 1050 19599 Abstract

Meiqi Yan & Hailou Yao

10.4208/jms.v55n2.22.02

J. Math. Study, 55 (2022), pp. 124-138.

Preview Purchase PDF 1249 20633 Abstract

Christophe Chesneau, Hassan S. Bakouch & Tassaddaq Hussain

10.4208/jms.v55n2.22.03

J. Math. Study, 55 (2022), pp. 139-157.

Preview Purchase PDF 1045 19682 Abstract

Wei Xiao, Yong He, Xiaoying Lu & Xiangxiang Deng

10.4208/jms.v55n2.22.04

J. Math. Study, 55 (2022), pp. 158-179.

Preview Purchase PDF 1019 19517 Abstract

Guiding Gu, Wang Li & Ren-Cang Li

10.4208/jms.v55n2.22.05

J. Math. Study, 55 (2022), pp. 180-194.

Preview Purchase PDF 1030 19078 Abstract

Xueling Wang & Li Yin

10.4208/jms.v55n2.22.06

J. Math. Study, 55 (2022), pp. 195-205.

Preview Purchase PDF 949 18751 Abstract

Jing Song, Shu Chen & Zhongzhi Wang

10.4208/jms.v55n2.22.07

J. Math. Study, 55 (2022), pp. 206-215.

Preview Purchase PDF 966 18459 Abstract

Yexuan Li & Hailou Yao

10.4208/jms.v55n2.22.08

J. Math. Study, 55 (2022), pp. 216-228.

Preview Purchase PDF 979 18669 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard